# SDR DALA13030903218

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPT BILGE AREA AT FR 28 STGR 41R -42R CLIP HAS CORROSION.  REMOVED SHEAR CLIP IAW SRM 51-42-11.  NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM.  FABRICATED, LOCATED & DRILLED, TREATED AND PRIMED, APPLIED TOPCOAT, AND INSTALLED NEW SHEAR CLIP IAW SRM 51-44-11, 51-21-11, 51-75-12, AND 51-42-11.
